# SDR SIMA2023071400004

- Difficulty date: June 11, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 37,654 hours, 28,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002080409
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-22-012 LH FLOOR SEAT TRACK HAS CORROSION BETWEEN FR 48-49.(LEVEL 2 CORROSION)-C/A-DETERMINED CORROSION TO BE LEVEL 2 PER ENVOY GPM 11-04. PERFORMED CUTOUT AS REQUIRED TO REMOVE DAMAGED TEETH FROM LH LOWER SEAT TRACK BETWEEN FR 48-49 IAW EMB-170 SRM 53-00-10 REPAIR 02P. INSTALLED SPLICE DEVICE FITTINGS ON LH LOWER SEAT TRACK BETWEEN FR 48-49. (FWD FOOT, FWD AND AFT FITTINGS) IAW ERJ 170 AMM 25-21-11.
